S. I. Nedobachiy

Search this author in Google Scholar


Articles: 1

A spectral decomposition in one class of non-selfadjoint operators

G. M. Gubreev, M. V. Dolgopolova, S. I. Nedobachiy

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 16 (2010), no. 2, 140-157

In this paper, a class of special finite dimensional perturbations of Volterra operators in Hilbert spaces is investigated. The main result of the article is finding necessary and sufficient conditions for an operator in a chosen class to be similar to the orthogonal sum of a dissipative and an anti-dissipative operators with finite dimensional imaginary parts.


All Issues